MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH COUGAR LS 18X8X55 LORDOTIC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH COUGAR LS 18X8X55 LORDOTIC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 189155508
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Cougar ls lordotic cage, while on cougar ls inserter, cracked during final placement of cage.Patient consequence? unknown.Action taken for procedure: doctor made attempt to remove cage, upon seeing that broken piece of the cage was wedge (not moving) in the disc space and was within safe parameters, he made the decision to keep the complete cage implanted.Case proceeded without further incident.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.

Brand Name
COUGAR LS 18X8X55 LORDOTIC
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7607127
Report Number1526439-2018-50564
Device Sequence Number16211973
Product Code MAX
UDI-Device Identifier10705034165387
UDI-Public(01)10705034165387
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number189155508
Device Catalogue Number189155508
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1